# SDR MALA070019

- Difficulty date: January 25, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 21,593 hours, 23,753 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT FLAP TRAILING EDGE, APPROXIMATELY 9.0 INCHES FROM THE INBOARD END, IS DAMAGED.  THE DAMAGE HAS BEEN REPAIRED IAW MESABA EO NR S57143. REF: EAMS WORK ORDER 217373 TASK 6501.
